MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint by reviewing the error logs and visually observed the sorter stopped in the z-axis position.The fse also observed the sorter z-axis bearings and identified lubrication was needed.Fse lubricated the sorter z-axis bearings, performed cup macro three times and was within specifications.Fse validated the analyzer by successfully performing quality control run without error and within acceptable range.No further action required by field service.The aia-2000 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for failure mode "4055 sorter z-axis motor slippage detected " for the aia-2000 analyzer from (b)(6) 2025 through aware date 26mar2026.There were two (2) similar complaints identified during the search period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for failure mode "2070 clogging detected during specimen suction by main arm" for the aia-2000 analyzer from (b)(6) 2025 through aware date 26mar2026 there were nineteen (19) similar complaints identified during the search period, including this case.A 13-month complaint history review and service history review for similar complaints was performed for failure mode "noise" for the aia-2000 analyzer from (b)(6) 2025 through aware date 26mar2026 there were twenty (20) similar complaints identified during the search period, including this case.Escalation review a 13 month retrospective review revealed revealed nineteen (19) occurrences of 2070 clogging detected during specimen suction by main arm" and twenty (20) occurrences of audible noise on the aia-2000 analyzer.Causes usually are associated with mechanical damage, sample processing, mishandling, misalignment, clogging/blockage or wear and tear.Data assessment determined the occurrences were mostly attributed to obstruction of flow/maintenance problem.All causes of the reported event were corrected prior to reporting patient results.Regular analyzer maintenance and following proper procedure will minimize the reported errors.There is no indication of a systemic issue and there is no impact to patient safety.Aia-2000 operator's manual in appendix 4: error messages states the following: (4055) sorter z-axis motor slippage detected cause: the each-limit sensor detected slippage after sorter z-axis movement.Solution: contact tosoh service center or local representatives.(2070) clogging detected during specimen suction by main arm cause: the negative pressure detected after specimen suction exceeded the standard.The specified amount of specimen may not have been obtained because the sampling nozzle was blocked.The measurement result will be flagged (sc flag).Solution: verify that the specimen is free of solid substances (such as fibrin) or that there is sufficient volume of specimen if it is prepared in the primary tube and retry the measurement.If retry fails, contact tosoh service center or local representatives.The most probable cause of the reported event was due to z-axis bearings of the sorter needed lubrication.
 
Event or Problem Description
A customer reported error message ¿4055 sorter z-axis motor slippage detected and 2070 clogging detected during specimen suction by main arm¿ on the aia-2000 analyzer.The technical support specialist (tss) suggested the customer reboot and perform an all-set-home.While running the analyzer an audible grinding noise was heard, the analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delay reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key24974602
Report Number3004529019-2026-00053
Device Sequence Number17388151
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number0022100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown